# SDR MASA2011121564224

- Difficulty date: December 14, 2011
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N508MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10087
- Aircraft time: 22,951 hours, 15,854 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Malfunctioned
- Location: Pax Door Handle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PAX DOOR OUTER HANDLE CAUTION.  REMOVED AND REPLACED PAX DOOR SENSOR PX107
